Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Fluvoxamine Augmentation
Created On 12/3/12 5:31 PM
Topic View:

View thread in raw text format


his8sm
Supporter

Posts: 195
Joined: Oct 2006

12/3/12 5:31 PM
User is offline

I am on Fluvoxamine 300mg, have been for about a month for chronic OCD
I relapsed having come off it and had done well on it for years- This time round I just dont feel as stable at all- my moods are lower than last time
going back to my specialist in a months time, i know i should give it 12 weeks to check
i think he will suggest what you suggested- risperdol augmentation, but im a bit worried about side effects and stigma of an anti psychotic

Are there any other options ie Lithium- my mood is low and not helping the OCD. Do you know how he would treat Depression alongside it.

 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

12/3/12 11:23 PM
User is offline

There are many approaches. Adding a drop of Risperdal 0.25mg to 0.5mg at bed could help both depression and OCD. Less toxic than Lithium. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

12/4/12 2:59 PM
User is offline

thanks
Do you regard it as normal that tablets that previously worked really well for me are now not working well at all having restarted them
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

12/4/12 3:00 PM
User is offline

thanks
Do you regard it as normal that tablets that previously worked really well for me are now not working well at all having restarted them
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

12/5/12 1:57 AM
User is offline

It can happen.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/26/13 1:53 PM
User is offline

Hi
Ive come to the conclusion my luvox 100 to 150mg works on the anxiety but not so much ocd or depression.
If i go higher i sometimes find i feel intense and dont sleep well
I fancy trying inositol but my doctor knows nothing on it and some literature is against taking it whilst on an ssri
I want to try it will it possibly work well on 150mg of luvox? Is there any risk of seretonin symptom

Also is it ok to take a vitamin b complex whilst on an ssri and do you think it can help mental health
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/26/13 4:24 PM
User is offline

Vitamin B and Inositol are safe and can be helpful. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.